If you need an accessible version of this item please contact JSTOR User Support

A Problem in Recursive Function Theory

R. L. Goodstein
The Journal of Symbolic Logic
Vol. 18, No. 3 (Sep., 1953), pp. 225-232
DOI: 10.2307/2267405
Stable URL: http://www.jstor.org/stable/2267405
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Problem in Recursive Function Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232